# SDR GTIA2024091738376

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N709NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11470
- Aircraft time: 3,540 hours, 1,337 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL IN THE COCKPIT ON DESCENT POSS FUME EVENT-REF TSM 05-50-00-810-831, SUSPECT PACK 1 POSSIBLE CAUSE. WENT BACK 2 MONTHS NO PREVIOUS WRITE UPS. REF LP 3370355-2 FOR PACK DEFERRAL.
